# SDR DALA2015082505208

- Difficulty date: August 20, 2015
- Submitted: August 25, 2015
- Operation: Air carrier
- Aircraft: N346BC
- Make and model: Boeing 757-2Q8
- Aircraft serial: 33959
- Aircraft time: 29,785 hours, 16,474 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 365
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON MAIN CABIN SEAT TRACK FLANGE FWD END, BS 365, RBL 45.5. ORIGINAL MAT. THICKNESS: .070", MAT LOSS: 3"X 1"X .021". FOUND OUT OF LIMITS IAW SRM 53-00-52 ALLOWABLE DAMAGE I, DET VIII.  REMOVED, FABRICATED & INSTALLED SEAT TRACK SUPPORT REPLACEMENT SECTION  FROM BS 365 TO BS 418, RBL 45.5 IAW SRM 51-40-02 & DWG 141N5131-4.
